# SDR ASAA1241057

- Difficulty date: February 5, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 57,833 hours, 32,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 11583319
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT "EXIT SIGN" OVER EMERGENCY EXITS CAME LOOSE.  INSPECTED LT OVERWING ACCESS PANEL "SIGN".  SECURED AND VERIFIED SECURE.  OK FOR SVC.
